Repositorio de producción científica de la Universidad de Sevilla

The distribution of zeros of general q-polynomials

 

Advanced Search
 
Opened Access The distribution of zeros of general q-polynomials
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Buendía Ávila, Enrique
Sánchez-Dehesa Moreno-Cid, Jesús
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1997-10-07
Published in: Journal of Physics. A, Mathematical and general, 30 (19), 6743-6768.
Document type: Article
Abstract: A general system of q-orthogonal polynomials is de ned by means of its three-term recurrence relation. This system encompasses many of the known families of q-polynomials, among them the q-analog of the classical orthogonal polynomials. The asymptotic density of zeros of the system is shown to be a simple and compact expression of the parameters which characterize the asymptotic behavior of the coe cients of the recurrence relation. This result is applied to speci c classes of polynomials known by the names q-Hahn, q-Kravchuk, q-Racah,q-Askey & Wilson, Al Salam-Carlitz and the celebrated q-little and q-big Jacobi.
Cite: Álvarez Nodarse, R., Buendía Ávila, E. y Sánchez-Dehesa Moreno-Cid, J. (1997). The distribution of zeros of general q-polynomials. Journal of physics. A, Mathematical and general, 30 (19), 6743-6768.
Size: 369.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/41755

DOI: 10.1088/0305-4470/30/19/015

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)